MAUDE Adverse Event Report: Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Small Curl, 8.5F; Introducer, Catheter

Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Small Curl, 8.5F; Introducer, Catheter
Model Number 408309
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of a sideport detachment found during analysis.During device preparation for an af procedure, the tip of the sheath was noted to be torn.The device was exchanged and the procedure was completed with no adverse patient health consequences.
 
Additional Manufacturer Narrative
One 8.5f agilis steerable introducer sheath and dilator were received for evaluation.The reported event of introducer tip tearing could not be confirmed.No issues were found with the introducer tip.However, the side port tubing was disconnected from the sheath.Further investigation revealed the sideport tubing was partially occluded.The occlusion was determined to be solvent used in the manufacturing process for sideport tubing attachment.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No nonconformances associated with the reported event were identified.

Brand Name
Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Small Curl, 8.5F
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50927309
Report Number3008452825-2026-00524
Device Sequence Number10734694
Product Code DYB
UDI-Device Identifier05414734206099
UDI-Public(01)05414734206099(10)10872692(17)280430
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408309
Device Catalogue Number408309
Device Lot Number10872692
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown